# SDR DHL2007801532

- Difficulty date: November 9, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 5654883
- Condition: Damaged
- Location: Rudder
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TIP SKIN BROKEN AT STA ZR 335.250 (DAMAGE CAUSED BY SEMAN).  REMOVED BROKEN TIP IAW SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW TIP IAW SRM 51-1-21A.  REFER TO JC EC-00592-001 (WO 2624) FOR FABRICATION AND NR 101137 FOR RUDDER BALANCING.
